# SDR R61A201405070645

- Difficulty date: May 7, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT TRACK CORRODED.  MX R & R  SEAT TRACK IAW SRM 51-40-02, 51-43-02, 51-43-02, 51-41-01, 51-41-02.
